Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

Previously, based on the method of (radial powers) radial basis functions, we proposed a procedure for approximating derivative values from one-dimensional scattered noisy data. In this work, we show that the same approach also allows us to approximate the values of (Caputo) fractional derivatives (for orders between 0 and 1). With either an a priori or a posteriori strategy of choosing the regularization parameter, our convergence analysis shows that the approximated fractional derivative values converge at the same rate as in the case of integer order 1.

Keywords

Fractional derivatives, inverse problem, convergence analysis, noisy data, regularization

Publication Date

2015

Source Publication Title

Journal of Scientific Computing

Volume

62

Issue

1

Start Page

300

End Page

315

Publisher

Springer Verlag

Peer Reviewed

1

DOI

10.1007/s10915-014-9857-6

Link to Publisher's Edition

http://dx.doi.org/10.1007/s10915-014-9857-6

ISSN (print)

08857474

Share

COinS